It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-22-2010, 04:19 PM   #1
Newbie
(female)
 
Join Date: Sep 2010
Location: Jacksonville,FL
Posts: 1
Athena1204 HB User
Zoloft and brain zaps

Ill keep this simple. Im schizophrenic, currently on geodon, wellbutrin, and lamictal. I am just coming off of zoloft. I have been getting what I have discovered is "brain zaps" This has come to an unbearable point and I cant get ahold of my doctor. Mind you, I just ceased this at once and didnt taper off. Im wondering if I should go ahead and get back on zoloft, or if there is something else I can do, because im going out of my mind with this problem. Any help would be appreciated.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
how do i take myself off of zoloft msuguy01010 Drug Interactions / Side Effects 19 06-26-2010 09:25 AM
Zoloft Withdrawal - "zaps" and more - benadryl or tylenol? campbellita Depression 6 05-10-2009 02:31 PM
Off Zoloft, but still the Brain Zaps? smeffletop Anxiety 1 03-09-2008 05:45 PM
Dropped off Zoloft. Wow. Help? Broken Arrow Depression 2 10-17-2006 08:23 PM
Zoloft withdrawal... TimmyM23 Anxiety 1 09-11-2006 01:43 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!